# SDR QXEA2017101200610

- Difficulty date: October 5, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Bs 10-102
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD, INBD SEAT TRACK NR 11 FROM BS 10.5 TO 102.5, RBL 9.25 CORRODED BEYOND LIMITS.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-42-05-02-01, AND 51-40-15.
